Tylenol® Adult Extra Strength Caplets Pain Reliever/Fever Reducer

Tylenol® Adult Extra Strength Caplets Pain Reliever/Fever Reducer

Tylenol®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Acetaminophen. Contains no aspirin. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps. Temporarily reduces fever.

Ingredients

Active Ingredient (in each caplet)...PurposeAcetaminophen 500mg...Pain Reliever/Fever Reducer Inactive IngredientsCarnauba Wax*, Castor Oil*, Corn Starch, FD&C Red No.40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide* Contains One or More of these Ingredients

Directions

Directions• do not take more than directed (see overdose warning)adults and children 12 years and over• take 2 caplets every 6 hours while symptoms last• do not take more than 6 caplets in 24 hours, unless directed by a doctor• do not use for more than 10 days unless directed by a doctorchildren under 12 years—ask a doctor Other information• store between 20–25degC (68–77degF)• do not use if package is opened, or it tear strip imprinted "Safety Seal®" is torn on missing

Always refer to the actual package for the most accurate information